I went on the depo for the first time in the middle of may,i got my period for may and june and july. I had unprotective sex and my boyfriend climaxed in me after my period in july. Its now september 4th and havent gotten my period since july. Ive been having nausea for the last 2.5 weeks and other pregnancy symptoms. Could I be pregnant? for the record I did not go back on the depo. i just don't know if I'm pregnant or if this is normal on the depo?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 2 answers
Posted 25 Feb 2015 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Posted 11 May 2016 • 3 answers